# SDR NAFA2001001

- Difficulty date: February 22, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N77808
- Make and model: Doug DC-8
- Aircraft serial: 45372
- Aircraft time: 21,281 hours
- Engine: Pwa R2800*
- Engine time: 2,183 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 358994
- Part serial: A647WKTL
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 2,182 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FEATHERED NR 2 ENGINE DUE TO CYLINDER FAILURE.  REMOVED AND REPLACED THE NR1 CYLINDER ON THE NR 2 ENGINE.
